# SDR DALA13014555810

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 36,479 hours, 12,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE FORM 26ABC TO 30ABC.  FOUND BROKEN WIRE SPLICE FWD OF SEAT 25A.  REPAIRED SAME IAW BSP WIRE 20-30.
